# SDR AALA991016

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 700 BETWEEN STRINGER 27R AND 28R.  INSTALLED DOUBLER ON SHEAR TIE STATION 700 BETWEEN STRINGER 27 AND 28R PER SRM 53-10-4 PAGES 58-60.  (M)
